# SDR DHLA2008745543

- Difficulty date: September 5, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER LOWER RUDDER L/E SURFACE WITH WEAR AND CORROSION FROM STA 127.5 TO 150.625
